# SDR IPXA2014102284651

- Difficulty date: October 10, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  CHAFE DAMAGE ON REPAIR DOUBLER ON LT WING L/E EXTERIOR SKIN ANTI-ICE DUCT SLOT.  REMOVED DOUBLER AND INSTALLED NEW REPAIR IAW SRM 57-40-01 REPAIR 10 FIG 201.
